# SDR UALA2012031201622

- Difficulty date: March 12, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 86,736 hours, 13,798 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD TO X FEED TWICE DUE TO 1500LBS IMBALANCE. FMC SHOWED EVEN BURN ON BOTH ENGINES.  DUE TO HISTORY OF UNWANTED FUEL TRANSFER, REPLACE THE FWD AND AFT FUEL CROSSFEED VALVES & ACTUATORS.  REPLACED BOTH XFEED VLVS AND ACTUATORS, AND ALL TESTED NORMAL.
